# SDR 08FDEA04906

- Difficulty date: November 18, 2008
- Submitted: November 20, 2008
- Operation: Air carrier
- Aircraft: N654FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 738
- Aircraft time: 22,090 hours, 11,356 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: A57960418203
- Condition: Damaged
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING CENTER FLAP T/E HAS DAMAGE REMOVED DAMAGED SKIN IAW SRM 57-50-00 FIG 206.  PERFORMED HFEC IAW NTM 51-10-08 PT6, NO CRACK INDICATION NOTED.  FABRICATED REPAIR DOUBLER IAW SRM 57-50-00 FIG 206.  TREATED REPAIR PARTS IAW SRM 51-21-10.  PRIMED REPAIR PARTS IAW SRM 51-21-10.  INSTALLED REPAIR PARTS IAW SRM 57-50-00 FIG 206.  RESTORED TOP COAT IAW SRM 51-57-10.  ACCOMPLISHED FLAP ATTACHMENTS INSPECTION, NO DEFECTS NOTED.
